# SDR ASAA1149805

- Difficulty date: May 9, 2011
- Submitted: June 14, 2011
- Operation: Air carrier
- Aircraft: N778AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25110
- Aircraft time: 56,444 hours, 31,899 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Component: Frame
- Component part number: 654653120
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY SHEAR TIE FORWARD SIDE OF BS 500A BETWEEN STR 26L AND 26R HAS CORROSION.  REMOVED CORROSION WAS OUT OF LIMITS.  REMOVED CORRODED SHEAR TIE FABRICATED REPLACEMENT AND INSTALLED IAW B737 400 SRM 53 00 07 REPAIR 7.
